American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Alex Clark and Steven Hurder. Homogeneous matchbox manifolds. Trans. Amer. Math. Soc. 365 (2013) 3151-3191.
Abstract, references, and article information   
View Article: PDF

[2] F. E. A. Johnson. On the triangulation of stratified sets and singular varieties . Trans. Amer. Math. Soc. 275 (1983) 333-343. MR 678354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dennis McGavran. Adjacent connected sums and torus actions . Trans. Amer. Math. Soc. 251 (1979) 235-254. MR 531977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia